# SDR IPXA10B60671

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56B07659572
- Condition: Damaged
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT GROUND PWR REC.  REPAIRED IAW EOB747-5330-36396.
